# SDR 08FDEA04379

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 7 EACH FASTENER HOLES ON RIGHT WING AT LOWER WING SKIN   OUTER ACCESS DOOR CUTOUT AT PANEL NR 636AB.  7 CRACKED FASTENER HOLES ON RT WING LOWER WING SKIN REPAIRED AS PER E.A. 1-5710-125558, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
